# SDR USAASA04062

- Difficulty date: June 2, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOS - FOUND DURING AN INSPECTION OF THE GIRT BAR ROUTING, THE FORWARD LEFT AND THE RIGHT, ESCAPE SLIDE SURVIVAL KIT LANYARDS WERE FOUND ROUTED INCORRECTLY.  MAINTENANCE CORRECTLY ROUTED THE SURVIVAL KIT LANYARDS.  OK FOR SERVICE.  (M)
